MathSciNet Relay Station
MathSciNet bibliographic data
MR1235434 (94i:60042) 60F10 (60E10 60F05)
Chaganty, Narasinga Rao; Sethuraman, Jayaram Strong large deviation and local limit theorems. Ann. Probab. 21 (1993), no. 3, 1671–1690.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement